# SDR SWAA2020110421095

- Difficulty date: October 6, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 HEADER PANEL EMERGENCY LIGHT LEN BROKEN.  REMOVED AND REPLACED R2 HEADER PANEL EMERGENCY LIGHT LEN ASSEMBLY, AS PER REF B737-7 AMM 33-51-01-960-802.  OPERATIONAL CHECK WILL BE ACCOMPLISH ON CUSTOMER ORDER/CARD NR J712-00-03 STEP 11.
